Integer Programming

  • Bernhard Korte
  • Jens Vygen
Part of the Algorithms and Combinatorics book series (AC, volume 21)

Abstract

In this chapter, we consider linear programs with integrality constraints:

Keywords

Hull 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

General Literature:

  1. Cook, W.J., Cunningham, W.H., Pulleyblank, W.R., and Schrijver, A. [ 1998 ]: Combinatorial Optimization. Wiley, New York 1998, Chapter 6MATHGoogle Scholar
  2. Nemhauser, G.L., and Wolsey, L.A. [ 1988 ]: Integer and Combinatorial Optimization. Wiley, New York 1988MATHGoogle Scholar
  3. Schrijver, A. [ 1986 ]: Theory of Linear and Integer Programming. Wiley, Chichester 1986MATHGoogle Scholar
  4. Wolsey, L.A. [ 1998 ]: Integer Programming. Wiley, New York 1998MATHGoogle Scholar

Cited References:

  1. Boyd, E.A. [ 1997 ]: A fully polynomial epsilon approximation cutting plane algorithm for solving combinatorial linear programs containing a sufficiently large ball. Operations Research Letters 20 (1997), 59–63MathSciNetMATHCrossRefGoogle Scholar
  2. Chvâtal, V. [ 1973 ]: Edmonds’ polytopes and a hierarchy of combinatorial problems. Discrete Mathematics 4 (1973), 305–337MathSciNetMATHCrossRefGoogle Scholar
  3. Cook, W. [ 1983 ]: Operations that preserve total dual integrality. OR Letters 2 (1983), 31–35MATHGoogle Scholar
  4. Cook, W., Fonlupt, J., and Schrijver, A. [ 1986 ]: An integer analogue of Carathéodory’s theorem. Journal of Combinatorial Theory B 40 (1986), 63–70MathSciNetMATHCrossRefGoogle Scholar
  5. Cook, W., Gerards, A., Schrijver, A., and Tardos, E. [ 1986 ]: Sensitivity theorems in integer linear programming. Mathematical Programming 34 (1986), 251–264MathSciNetMATHCrossRefGoogle Scholar
  6. Dantzig, G., Fulkerson, R., and Johnson, S. [ 1954 ]: Solution of a large-scale traveling-salesman problem. Operations Research 2 (1954), 393–410MathSciNetCrossRefGoogle Scholar
  7. Edmonds, J., and Giles, R. [1977]: A min-max relation for submodular functions on graphs. In: Studies in Integer Programming; Annals of Discrete Mathematics 1 ( P.L. Hammer, E.L. Johnson, B.H. Korte, G.L. Nemhauser, eds.), North-Holland, Amsterdam 1977, pp. 185–204CrossRefGoogle Scholar
  8. Eisenbrand, F., and Schulz, A.S. [1999]: Bounds on the Chvâtal rank of polytopes in the 0/1-cube. Proceedings of the 7th Conference on Integer Programming and Combinatorial Optimization; LNCS 1610 (G. Cornuéjols, R.E. Burkard, G.J. Woeginger, eds.), Springer, Berlin 1999, pp. 137–150Google Scholar
  9. Fulkerson, D.R. [ 1971 ]: Blocking and anti-blocking pairs of polyhedra. Mathematical Programming 1 (1971), 168–194MathSciNetMATHCrossRefGoogle Scholar
  10. Geoffrion, A.M. [ 1974 ]: Lagrangean relaxation for integer programming. Mathematical Programming Study 2 (1974), 82–114MathSciNetCrossRefGoogle Scholar
  11. Giles, F.R., and Pulleyblank, W.R. [ 1979 ]: Total dual integrality and integer polyhedra. Linear Algebra and Its Applications 25 (1979), 191–196MathSciNetMATHCrossRefGoogle Scholar
  12. Ghouila-Houri, A. [ 1962 ]: Caractérisation des matrices totalement unimodulaires. Comptes Rendus Hebdomadaires des Séances de l’Académie des Sciences (Paris) 254 (1962), 1192–1194MathSciNetMATHGoogle Scholar
  13. Goemans, M.X., and Skutella, M. [ 2000 ]: Cooperative facility location games. Proceedings of the 11th Annual ACM-SIAM Symposium on Discrete Algorithms (2000), 76–85Google Scholar
  14. Goffin, J.L. [ 1977 ]: On convergence rates of subgradient optimization methods. Mathematical Programming 13 (1977), 329–347MathSciNetMATHCrossRefGoogle Scholar
  15. Gomory, R.E. [ 1958 ]: Outline of an algorithm for integer solutions to linear programs. Bulletin of the American Mathematical Society 64 (1958), 275–278MathSciNetMATHCrossRefGoogle Scholar
  16. Gomory, R.E. [1963]: An algorithm for integer solutions of linear programs. In: Recent Advances in Mathematical Programming ( R.L. Graves, P. Wolfe, eds.), McGraw-Hill, New York, 1963, pp. 269–302Google Scholar
  17. Graver, J.E. [ 1975 ]: On the foundations of linear and integer programming I. Mathematical Programming 9 (1975), 207–226MathSciNetMATHCrossRefGoogle Scholar
  18. Harvey, W. [ 1999 ]: Computing two-dimensional integer hulls. SIAM Journal on Computing 28 (1999), 2285–2299MathSciNetMATHCrossRefGoogle Scholar
  19. Hoffman, A.J. [ 1974 ]: A generalization of max flow-min cut. Mathematical Programming 6 (1974), 352–359MathSciNetMATHCrossRefGoogle Scholar
  20. Hoffman, A.J., and Kruskal, J.B. [1956]: Integral boundary points of convex polyhedra. In: Linear Inequalities and Related Systems; Annals of Mathematical Study 38 ( H.W. Kuhn, A.W. Tucker, eds.) Princeton University Press, Princeton 1956, 223–246Google Scholar
  21. Meyer, R.R. [ 1974 ]: On the existence of optimal solutions to integer and mixed-integer programming problems. Mathematical Programming 7 (1974), 223–235MathSciNetMATHCrossRefGoogle Scholar
  22. Polyak, B.T. [ 1967 ]: A general method for solving external problems. Doklady Akademii Nauk SSSR 174 (1967), 33–36 [in Russian]. English translation: Soviet Mathematics Doklady 8 (1967), 593–597MATHGoogle Scholar
  23. Schrijver, A. [1980]: On cutting planes. In: Combinatorics 79; Part II; Annals of Discrete Mathematics 9 ( M. Deza, I.G. Rosenberg, eds.), North-Holland, Amsterdam 1980, pp. 291–296Google Scholar
  24. Schrijver, A. [ 1981 ]: On total dual integrality. Linear Algebra and its Applications 38 (1981), 27–32MathSciNetMATHCrossRefGoogle Scholar
  25. Schrijver, A. [ 1983 ]: Packing and covering of crossing families of cuts. Journal of Combinatorial Theory B 35 (1983), 104–128MathSciNetMATHGoogle Scholar
  26. Seymour, P.D. [ 1980 ]: Decomposition of regular matroids. Journal of Combinatorial Theory B 28 (1980), 305–359MathSciNetMATHCrossRefGoogle Scholar
  27. Veinott, A.F., Jr., and Dantzig, G.B. [ 1968 ]. Integral extreme points. SIAM Review 10 (1968), 371–372MathSciNetMATHCrossRefGoogle Scholar
  28. Wolsey, L.A. [ 1981 ]: The b-hull of an integer program. Discrete Applied Mathematics 3 (1981), 193–201MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Bernhard Korte
    • 1
  • Jens Vygen
    • 1
  1. 1.Research Institute for Discrete MathematicsUniversity of BonnBonnGermany

Personalised recommendations